# SDR GTIA2017032801842

- Difficulty date: March 28, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 39,992 hours, 18,753 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT ABNORMAL SMELL FROM PACK 1 SHUT OFF PACK 1 AND THE SMELL DISSIPATED AT OR BELOW FL 370. PERFORM DECONTAMINATION ON THE ENVIROMENTAL CONTROL SYSTEM IAW AMM 21-00-00 AND 21-00-00-615-004. DID NOT FOUND ANY SIGN OF OIL LEAK. R&R THE RECIRCULATION FILTERS AND PERFORM ENGINE RUN-UP IAW AMM 71-00-00. ALSO REACTIVED PACK NR 1 DUE TO ON MEL NO ODOR  SMELL IN CABIN THIS ACTION CLEARS DMI 212833601 PLACARD REMOVED MOC NOTIFIED.
